# SDR SWAA2020102621583

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS 793-BS 847 RBL 13 WL 157.  REMOVED AND REPLACED FLOOR TRACK ASSEMBLY AFT CARGO BAY BS 727-747+8 747+8-887 AND REPAIR SPLICE AT BS 747+8 RBL 13 WL 157, PER SRM 53-00-53-2R-3 AND DWG 146A7500.
